Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 6, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Mar 9, 2019, 3:20 PM CST for 4 counties in Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2019, 3:20 PM CST (21:20 UTC)
- Expired
- Mar 9, 2019, 3:49 PM CST
- In force
- 29 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Jackson County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 2:16 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422
WFUS54 KHUN 092120
TORHUN
ALC071-089-095-103-092200-
/O.NEW.KHUN.TO.W.0006.190309T2120Z-190309T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
320 PM CST SAT MAR 9 2019
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Southwestern Jackson County in northeastern Alabama...
Northwestern Marshall County in northeastern Alabama...
Southern Madison County in north central Alabama...
East central Morgan County in north central Alabama...
* Until 400 PM CST.
* At 319 PM CST, a severe thunderstorm capable of producing a tornado
was located near Morgan City, or 10 miles south of Redstone
Arsenal, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Southern Huntsville, Scottsboro, Redstone Arsenal, Owens Cross
Roads, Gurley, Woodville, Triana, Morgan City, Pleasant Groves and
Paint Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3441 8666 3456 8676 3493 8630 3461 8607
TIME...MOT...LOC 2119Z 239DEG 38KT 3453 8663
TORNADO...RADAR INDICATED
HAIL...<.75
$$
AMP3 follow-up statements
148
WWUS54 KHUN 092131
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
331 PM CST SAT MAR 9 2019
ALC095-103-092139-
/O.CAN.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Marshall AL-Morgan AL-
331 PM CST SAT MAR 9 2019
...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL AND EAST CENTRAL
MORGAN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for north central
Alabama...and Middle Tennessee.
LAT...LON 3458 8615 3460 8616 3460 8630 3458 8630
3457 8633 3456 8631 3453 8632 3451 8637
3452 8639 3450 8639 3448 8647 3448 8650
3454 8655 3456 8655 3463 8663 3493 8630
3461 8607
TIME...MOT...LOC 2129Z 239DEG 38KT 3459 8651
$$
ALC071-089-092200-
/O.CON.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Jackson AL-Madison AL-
331 PM CST SAT MAR 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN JACKSON AND SOUTHEASTERN MADISON COUNTIES...
At 329 PM CST, a severe thunderstorm capable of producing a tornado
was located over southeastern Huntsville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southern Huntsville, Scottsboro, Redstone Arsenal, Owens Cross Roads,
Gurley, Woodville, Pleasant Groves, Paint Rock, Maysville and Lim
Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3458 8615 3460 8616 3460 8630 3458 8630
3457 8633 3456 8631 3453 8632 3451 8637
3452 8639 3450 8639 3448 8647 3448 8650
3454 8655 3456 8655 3463 8663 3493 8630
3461 8607
TIME...MOT...LOC 2129Z 239DEG 38KT 3459 8651
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AMP658
WWUS54 KHUN 092140
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
340 PM CST SAT MAR 9 2019
ALC071-089-092200-
/O.CON.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Jackson AL-Madison AL-
340 PM CST SAT MAR 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN JACKSON AND SOUTHEASTERN MADISON COUNTIES...
At 340 PM CST, a severe thunderstorm capable of producing a tornado
was located near Owens Cross Roads, or 13 miles southeast of
Huntsville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Scottsboro, Owens Cross Roads, Gurley, Woodville, Pleasant Groves,
Paint Rock, Lim Rock, Trenton, Garth and Hollytree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3460 8630 3458 8630 3457 8633 3452 8642
3455 8647 3457 8650 3462 8651 3484 8624
3461 8607 3458 8615 3460 8616
TIME...MOT...LOC 2140Z 238DEG 38KT 3461 8639
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AMP245
WWUS54 KHUN 092149
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
349 PM CST SAT MAR 9 2019
ALC071-089-092158-
/O.CAN.KHUN.TO.W.0006.000000T0000Z-190309T2200Z/
Jackson AL-Madison AL-
349 PM CST SAT MAR 9 2019
...THE TORNADO WARNING FOR SOUTHWESTERN JACKSON AND SOUTHEASTERN
MADISON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However strong, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM CST for north central
Alabama...and Middle Tennessee.
LAT...LON 3460 8630 3458 8630 3457 8633 3452 8642
3455 8647 3457 8650 3462 8651 3484 8624
3461 8607 3458 8615 3460 8616
TIME...MOT...LOC 2147Z 239DEG 38KT 3466 8629
$$
AMPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 2:46 PM CST, 34 minutes earlier.
Area forecast discussion, Mar 9, 2:46 PM CST, 34 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 246 PM CST Sat Mar 9 2019 .NEAR TERM...(Tonight) Issued at 245 PM CST Sat Mar 9 2019 The well-advertised severe weather event is well underway across the Southeastern U.S. this afternoon, and we just issued a Tornado Watch that officially covers portions of the HUN CWFA. Tornado Watch #16 is in effect for Lauderdale, Colbert, Franklin, Lawrence, Limestone, Cullman, Morgan, and Madison Counties until 9pm this evening. The cold front itself is still well W of the region across the ArkLaTex region, associated with a sfc low centered in Nern KS. A prefrontal trof is making its way into the area now and is responsible for the convection ongoing W of I-65, and between these 2 features are several supercells that have matured over the last hour or two, breaking the cap in place and becoming sfc-based thanks to the 40-50kt LLJ. This activity was the main reason for the issuance of the new Tornado Watch for Wrn portions of our area, and will be the main focus of this forecast package this afternoon. Despite scattered showers that have lingered/filled in through much of the day, the shear component of this event is really taking shape to our W. The low-level jet is really increasing at this hour, and this is evident in the supercells finally having their inflow enhanced and rotating over Nrn/NErn MS. This was the concern for much of the morning, with temperatures rising steadily despite the cloud cover/showers around the area, as well as the warm front having lifted further N than expected through the day. This has placed nearly all of the CWFA well within the warm sector, with a slight lagging for locations in NE AL. There was a wedge front splayed across NE AL this morning, and this kept temps/dewpoints about 10+ degrees behind the rest of the area to the S/W. Since this feature has moved N into Srn Middle TN, locations in NE AL have since responded and temperatures have rebounded into the lower/middle 60s (after starting out in the upper 40s/lower 50s this morning). Add to this breaks in the clouds (mainly over Central/Northern MS and in a few spots along/W of I-65), and temperatures quickly jumped 5-7 degrees in a short period of time (with dewpoints climbing into the lower/middle 60s). For the rest of the evening, shear values will continue to increase from W to E as the LLJ strengthens and the cold front approaches from the W. 0-3km shear is about 55-60kts, with 35-40kts of that remaining in the 0-1km range. Helicities are increasing as well and are around 400 m2/s2 for Huntsville (and slightly higher for Nrn MS/NW AL, on the order of 450-500 m2/s2). MUCAPE hovers between 1200-1500 J/Kg for much of the Cntrl/Wrn portions of the area, so tstorms that develop will have plenty of available ingredients to work with (despite the cloudy conditions and showers that we've had today). Given the abundant shear in place, a strong tornado or two can't be ruled out given this environment. SPC's update to the current Day 1 extended the Enhanced Risk Ewrd into Huntsville/Madison County, so the threat will continue until late this evening before weakening and moving into NE AL. The severe threat will end from W to E as the cold front pushes across the area, with light rain/drizzle possible overnight. The winds should stay up enough to negate widespread fog overnight, but patchy fog is definitely a possibility (and ridgetops will likely be socked in for much of tonight). Morning lows will fall into the upper 40s/lower 50s. .SHORT TERM...(Sunday through Monday) Issued at 245 PM CST Sat Mar 9 2019 Clearing skies will be the rule for Sunday in the wake of the fropa overnight into Sunday morning. Not much in the way of CAA will evolve from this system given its origin (Pacific front), but daytime highs will be a few degrees cooler than they were today/Saturday. This would allow values to top out in the middle 60s. The break in the clouds will be relatively short-lived, however, as disturbances/vort maxes in H5 flow meander across the area aloft. This will increase cloud cover once again, and make for a dreary start to the new work week (lingering into the middle of the week). Temperatures Monday will top out in the lower 60s with morning lows starting out in the upper 40s/lower 50s. .LONG TERM...(Monday night through Friday) Issued at 245 PM CST Sat Mar 9 2019 A dry period will exist from Monday through midweek as the next upper level system takes shape to our W. An H5 low off the W Coast will meander NEwrd across the Intermountain W and Central Plains early next week as a stronger H5 low arrives in the PacNW and deepens over the Wrn CONUS, pushing it Ewrd. This track would take the upper level system toward the Great Lakes region, dragging another cold front across our area for the mid/latter half of the week. Aside from the obvious heavy rainfall threat (2-4" possible with locally higher amounts), the severe potential with this system will depend heavily on its eventual track/tilt. Given ongoing severe weather operations at this time, will just load-and-go with Superblend and await further model agreement before biting off on the idea just yet on another round of strong/severe storms. The bigger issue at hand is completely the wet antecedent conditions in place, and this amount of rainfall would exacerbate any ongoing flooding concerns from this weekend. Stay tuned! && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1136 AM CST Sat Mar 9 2019 Waves of showers and storms will linger in the vicinity of both terminals through early this afternoon (MVFR), when a more substantial line of strong/severe storms moves across both KMSL/KHSV. Low-end IFR conds are expected within these storms as they affect the terminals between 09/23Z - 10/03Z this evening, with winds ahead of the front gusting up to 30kts at times (outside any tstorm activity). Within the tstorm activity itself, wind gusts may approach 40-50kts. Conds will rapidly improve in the wake of the line of storms this evening, with winds turning more W/NWrly in the 5-10kt range. Skies will slowly clear from W to E by midday tomorrow, with MVFR conds returning by sunrise, and VFR conds shortly thereafter. VFR conds will be expected for much of the day Sunday, with a SCT deck between 3000-5000ft likely. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...12 SHORT TERM...12 LONG TERM...12 AVIATION...12 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 9, 10:34 AM CST, 4 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Huntsville AL 1034 AM CST Sat Mar 9 2019 ALZ001>010-016-TNZ076-096-097-100745- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 1034 AM CST Sat Mar 9 2019 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...This Afternoon and Tonight... Scattered to numerous strong to severe thunderstorms are expected this afternoon and evening along and in advance of a cold front. All modes of severe weather will be possible, including damaging winds, large hail, and a few tornadoes. A strong tornado cannot be ruled out across Northwest Alabama and North Central Alabama. Rainfall amounts through Sunday morning will generally be below 1.5 inches, though locally higher amounts are possible. Main stem rivers and tributaries will also rise through Sunday and Monday, with minor flooding possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are possible once again Wednesday through Thursday as another cold front approaches the region. Some of these could be strong with heavy rain and gusty winds. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel will be needed this afternoon and evening.
In the hours before
Special weather statement, Mar 9, 11:19 AM CST, 4 hours 1 minute before
Special Weather Statement
National Weather Service Huntsville AL
1119 AM CST SAT MAR 9 2019
ALZ001-004-005-091745-
Lawrence AL-Lauderdale AL-Limestone AL-
1119 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...CENTRAL
LIMESTONE AND LAWRENCE COUNTIES UNTIL 1145 AM CST...
At 1118 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles south of Town Creek, or 10 miles northwest of Moulton, moving
northeast at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Decatur, Athens, Moulton, Rogersville, Town Creek, Courtland, Tanner,
North Courtland, Hillsboro and Anderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3496 8732 3468 8688 3462 8699 3468 8710
3456 8711 3440 8742 3450 8753 3457 8753
3458 8751 3460 8751 3465 8748 3465 8745
3470 8745 3471 8742 3474 8743 3477 8742
3478 8743
TIME...MOT...LOC 1718Z 224DEG 47KT 3455 8745
AMPLocal storm report, Mar 9, 12:19 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1219 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM NON-TSTM WND DMG 6 W ROGERSVILLE 34.82N 87.38W
03/09/2019 LAUDERDALE AL EMERGENCY MNGR
A FEW TREES DOWN NEAR WHEELER DAM.
&&
AMPSpecial weather statement, Mar 9, 1:38 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Huntsville AL
138 PM CST SAT MAR 9 2019
ALZ001-004-005-092015-
Lawrence AL-Lauderdale AL-Limestone AL-
138 PM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...NORTHWESTERN
LIMESTONE AND NORTH CENTRAL LAWRENCE COUNTIES UNTIL 215 PM CST...
At 138 PM CST, Doppler radar was tracking a strong thunderstorm near
Rogersville, or 19 miles east of Muscle Shoals, moving northeast at
55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Rogersville, Ardmore, Elkmont, Anderson, Lester, Good Springs,
Cartwright, Coxey, Oliver and Mt Rozell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3499 8684 3468 8729 3475 8743 3477 8742
3478 8743 3480 8743 3500 8733
TIME...MOT...LOC 1938Z 224DEG 49KT 3477 8733
AMPSpecial weather statement, Mar 9, 2:07 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Huntsville AL
207 PM CST SAT MAR 9 2019
ALZ004-005-007-016-092030-
Lawrence AL-Morgan AL-Limestone AL-Cullman AL-
207 PM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIMESTONE...
NORTHWESTERN CULLMAN...MORGAN AND SOUTHEASTERN LAWRENCE COUNTIES
UNTIL 230 PM CST...
At 206 PM CST, Doppler radar was tracking a strong thunderstorm over
Brushy Lake, or 12 miles south of Moulton, moving northeast at 65
mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Decatur, Athens, Hartselle, Moulton, Priceville, Trinity, Falkville,
Tanner, Somerville and West Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
&&
LAT...LON 3430 8711 3430 8746 3432 8747 3477 8699
3430 8660 3420 8711
TIME...MOT...LOC 2006Z 240DEG 58KT 3430 8730
AMPSpecial weather statement, Mar 9, 2:13 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Huntsville AL
213 PM CST SAT MAR 9 2019
TNZ076-096-097-092100-
Franklin TN-Moore TN-Lincoln TN-
213 PM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR MOORE...LINCOLN AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 300 PM CST...
At 213 PM CST, Doppler radar was tracking a strong thunderstorm over
Ardmore, or 16 miles southwest of Fayetteville, moving northeast at
60 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Winchester, Fayetteville, Lynchburg, Decherd, Estill Springs, Cowan,
Ardmore, Tims Ford Lake, Lincoln and Howell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
&&
LAT...LON 3541 8626 3539 8628 3538 8625 3537 8627
3534 8624 3534 8619 3517 8601 3499 8651
3499 8684 3514 8683 3532 8663 3533 8660
3537 8658 3535 8654 3536 8649 3533 8646
3532 8642 3535 8641 3536 8633
TIME...MOT...LOC 2013Z 235DEG 53KT 3501 8680
AMPThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:31 PM CST | Special Weather Statement | HUN | Limestone, Madison | 44 min |
| Mar 8, 8:15 PM CST | Special Weather Statement | HUN | Madison | 45 min |
| Mar 9, 11:19 AM CST | Special Weather Statement | HUN | Lawrence | 26 min |
| Mar 9, 1:38 PM CST | Special Weather Statement | HUN | Limestone | 37 min |
| Mar 9, 2:07 PM CST | Special Weather Statement | HUN | Morgan | 23 min |
| Mar 9, 2:29 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 31 min |
| Mar 9, 2:59 PM CST | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 31 min |
| Mar 9, 3:29 PM CST | Special Weather Statement | HUN | Cullman, Morgan | 46 min |
| Mar 9, 3:38 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 17 min |
| Mar 9, 3:50 PM CST | Special Weather Statement | HUN | Jackson | 40 min |
| Mar 9, 4:25 PM CST | Special Weather Statement | HUN | Marshall | 50 min |
| Mar 9, 4:59 PM CST | Special Weather Statement | HUN | DeKalb | 46 min |
| Mar 9, 5:16 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 44 min |
| Mar 9, 5:59 PM CST | Special Weather Statement | HUN | Colbert | 46 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.